# SDR P5CA2021021700042

- Difficulty date: February 17, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,092 hours, 24,405 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Status Message
- Condition: False Indication
- Location: Lt Anti-Ice Valv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG TAI VALVE STATUS MSG.  PERFORMED L ENG TAI VALVE SYSTEM TEST IAW B767 AMM 30-21-00, OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.
